deposit_your_work

The Spanish-American universities

Files in this item

Files Size Format View Description
article_RI104214.pdf 512.5Kb application/pdf Thumbnail article

Show full item record

Item Metadata

Title: The Spanish-American universities
Author: Belaunde, Victor Andres, 1883-
Series: The Rice Institute Pamphlet, Volume 10, Number 4
Issue: Issue 4
Date: 1923-10
Citation: Belaunde, Victor Andres, 1883-. (1923). "The Spanish-American universities." vol. 10. no. 4, pp. 214-225.
URI: http://hdl.handle.net/1911/8719

The following license files are associated with this item:

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)